# SDR ABXA9700562

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489841
- Condition: Corroded
- Location: Bs 935-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT CUSP WEB FROM STA 935 TO 965 WAS FOUND CORRODED.  THE CUSP WEB WAS REPAIRED IAW REA D953-18307-MR.
